Minocycline-related lupus erythematosus with associated liver disease

J. Crosson, M. T. Stillman

Research output: Contribution to journalArticlepeer-review

34 Scopus citations

Abstract

A young woman developed minoycline-related lupus erythematosus with associated autoimmune hepatitis. All clinical and laboratory abnormalities returned to normal when the drag was stopped. The symptoms worsened dramatically upon rechallenge, strongly suggesting the reaction was related to the minocycline.

Original languageEnglish (US)
Pages (from-to)867-868
Number of pages2
JournalJournal of the American Academy of Dermatology
Volume36
Issue number5 II SUPPL.
DOIs
StatePublished - 1997

Bibliographical note

Funding Information:
This article is made possible through an educational grant from the Dermatological Division, Ortho Pharmaceutical Corporation.

Copyright:
Copyright 2021 Elsevier B.V., All rights reserved.

Fingerprint

Dive into the research topics of 'Minocycline-related lupus erythematosus with associated liver disease'. Together they form a unique fingerprint.

Cite this